# SDR NOCA01908

- Difficulty date: March 15, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N756NA
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 143N536677
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND TRANSITION PANEL HAS CORROSION ALONG TAPE LINE FROM STA 800-850.  REMOVED AND REPLACED TRANSITION PANEL AS PER SRM 51-10-02.
